MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms
Model Number DB-1110-C
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a deep brain stimulation (dbs) patient was taken to the emergency department due to worsening dystonia symptoms believed to be associated with inadequate stimulation.Investigation revealed that the implantable pulse generator (ipg) had not been charged properly because the patient was not using the charging system correctly.Following assistance with the charging process, the device was evaluated and found to be functioning as intended, with adequate battery status and normal impedance measurements.The patients symptoms subsequently returned to baseline, and the patient was discharged approximately one hour later.Further information indicated that the patient had recently lost her hearing aids and was unable to hear the charger beep notifications, which contributed to the improper charging of the ipg.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product code: pjs, mhy.

Brand Name
Vercise?
Common Device Name
stimulator, electrical, implanted, for parkinsonian symptoms
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50159969
Report Number3006630150-2026-05631
Device Sequence Number9278396
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)200122(10)21605199
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2020
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number21605199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale